# SDR RAIA201408300002

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 26,499 hours, 24,639 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED VALVE FAILED DURING CLIMB AND RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND REPLACED NR 2 ENGINE HIGH STAGE VALVE, OPS CHECKED GOOD.
